# SDR AALA20140404002

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 28 EMERGENCY LIGHT CONNECTOR BROKEN.  REPLACED RT ROW 28 EMERGENCY LIGHT CONNECTOR, OPERATIONS CHECKED NORMAL.
